I had a vitrectomy on Thursday and the following Monday had the follow up consultation with my surgeon. I made this surgery because of floaters. These were extremely strong in my sight, so my doctor agreed to the surgery. I still do not see so well but this will hopefully improve with time.
My actual problem: I see new marks in the upper field of vision, which lie like a ring around the field of vision. My doctor said that this is due to the residual vitreous body, because for safety reasons, only 90% of the vitreous body could be extracted. Does anyone have experience with this problem? Do you get used to these marks easier than to the eye floaters?
Thanks in advance!
Sophie, Vienna, Austria
This sounds like a reasonable answer from your surgeon. Also, it's possible your pupil is still slightly dilated if atropine or it's derivative were used at the time of surgery.
Timothy D. McGarity, M.D.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.